# SDR 29GA2014011100001

- Difficulty date: January 11, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 32,607 hours, 36,758 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

TEN MINUTES AFTER DEPARTURE,  CREW REPORTED LOW HYDRAULIC ACCUMULATOR PRESSURE.  RETURNED TO DEPARTURE LANDED SAFELY.
